# SDR SWAA2015100144474

- Difficulty date: September 10, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737790
- Aircraft serial: 30657
- Aircraft time: 35,471 hours, 23,256 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 146A3011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT BS 727D, BETWEEN STRINGER 26R - 25R.  R & R SHEAR TIE IAW SRM & DWG.
